# SDR NM1Y2021080300001

- Difficulty date: August 3, 2021
- Submitted: August 3, 2021
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Make and model: Boeing 777
- Engine: Ge GE90110B1
- Engine time: 27,719 hours, 4,706 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 3511029060
- Part serial: DE038198
- Condition: Abnormal
- Location: Hpc
- Part time: 27,719 hours, 4,706 cycles
- Component: Hpc Module
- Component part number: 2115M53G08
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE HPC CONE SHAFT FPI INSPECTION DURING AN HPC MODULE SHOP VISIT, SAFRAN AIRCRAFT ENGINES DISCOVERED AN UNUSUAL 8 MM LONG CRACK IN THE SLOT AREA. THE TC HOLDER HAS BEEN INFORMED AND INVESTIGATIONS ARE ON-GOING.
